# SDR DL72E010484

- Difficulty date: March 24, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 72,179 hours, 43,315 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Jammed
- Location: Nr 3 Krueger
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 3 KRUEGER FLAP DID NOT RETRACT. REPLACED KRUEGER FLAP ACTUATOR AND SHUTTLE VALVE LEAK AND OPS CHECK OK PER OPN 7054.RII
